| Model Number |
LPA1231/52 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the atrial lead was dislodged.Hence, the atrial lead was explanted and replaced on (b)(6) 2026.The patient was stable throughout the procedure.
Additional Manufacturer Narrative
Further information was requested but not yet received.